# SDR SWAA2021021544690

- Difficulty date: January 25, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS SEVERAL DAMAGED NUTPLATES COMMON TO SIDEWALL; BULKHEAD PANELS / REMOVED AND REPLACED AFT CARGO BAY HAS; SEVERAL NUT PLATES COMMON TO SIDEWALL; BULKHEAD IAW SRM 51-40-02 59899U 26JAN21
